Zur nichtarchimedischen Uniformisierung von Kurven.

L. Gerritzen

Mathematische Annalen (1974)

  • Volume: 210, page 321-337
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gerritzen, L.. "Zur nichtarchimedischen Uniformisierung von Kurven.." Mathematische Annalen 210 (1974): 321-337. <http://eudml.org/doc/162628>.

author = {Gerritzen, L.},
journal = {Mathematische Annalen},
language = {ger},
pages = {321-337},
title = {Zur nichtarchimedischen Uniformisierung von Kurven.},
url = {http://eudml.org/doc/162628},
volume = {210},
year = {1974},

AU - Gerritzen, L.
TI - Zur nichtarchimedischen Uniformisierung von Kurven.
JO - Mathematische Annalen
PY - 1974
VL - 210
SP - 321
EP - 337
LA - ger
UR - http://eudml.org/doc/162628
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.